# SDR 2002UALA01355

- Difficulty date: August 24, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 14,584 hours, 1,779 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RT EXTERIOR FUSELAGE SKIN AT BS 435, STR 2R HAS EXCESSIVE MATERIAL REMOVED AFTER LIGHTNING STRIKE REWORK.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR WAS INSTALLED.
